# SDR USAA020015

- Difficulty date: January 10, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH, CORNER FORWARD GALLEY DOOR STATION 296 BETWEEN S7R-8R.  INSTALLED MANUAL DOUBLER PER SRM 51-70-11 AND EA 73057.  (M)
